# SDR CALA0500387

- Difficulty date: November 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 30,128 hours, 16,089 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33948
- Condition: Corroded
- Location: Sta 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 947, RBL 4 TO LBL 15.  THE CORRODED AREAS WERE TRIMMED OUT AND FILLERS AND DOUBLERS WERE INSTALLED IAW SRM 53-60-51, FIGURE 201.
